Alert archive / Texas / Tornado Warnings in 2008

Tornado Warning 4, NWS Fort Worth, TX

March 17, 2008Lamar County, Texas

NWS Fort Worth, TX issued this tornado warning at Mar 17, 2008, 7:24 PM CDT for Lamar County, Texas. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 17, 2008, 7:24 PM CDT (00:24 UTC)
Expired
Mar 17, 2008, 7:59 PM CDT
In force
35 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Lamar County, TX

The radar

The Shreveport radar (KSHV), 199 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 17, 5:50 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.4 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2008-03-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1768 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2008-03-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 197 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1768 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1028 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
197 m²/s²
0-3 km storm-relative helicity
222 m²/s²
Significant tornado parameter
2.4
Supercell composite
7.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KFWD 180024
TORFWD
TXC277-180115-
/O.NEW.KFWD.TO.W.0004.080318T0024Z-080318T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
724 PM CDT MON MAR 17 2008

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN LAMAR COUNTY IN NORTHEAST TEXAS...

* UNTIL 815 PM CDT

* AT 724 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  DEVELOPING TORNADO 14 MILES SOUTH OF PARIS...MOVING NORTHEAST AT 45
  MPH.  SPOTTERS HAVE REPORTED DAMAGE WITH THIS STORM.

* THE TORNADO WILL BE NEAR...
  TOCO BY 730 PM CDT...
  DEPORT AND PARIS BY 735 PM CDT...
  BLOSSOM AND SUN VALLEY BY 740 PM CDT...

EVACUATE MOBILE HOMES FOR A STORM SHELTER OR PERMANENT BUILDING. IF
NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH AND COVER
YOUR HEAD.

DO NOT STOP UNDER BRIDGES OR HIGHWAY OVERPASSES SINCE THEY OFFER NO
PROTECTION FROM TORNADO WINDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT TUESDAY MORNING
FOR NORTHEASTERN TEXAS.

LAT...LON 3344 9543 3345 9553 3349 9560 3349 9568
      3361 9569 3371 9562 3389 9544 3388 9535
      3391 9532 3388 9528 3339 9530 3339 9535
TIME...MOT...LOC 0024Z 222DEG 41KT 3350 9552

$$

DUNN
2 follow-up statements
000 
WWUS54 KFWD 180039
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
738 PM CDT MON MAR 17 2008

TXC277-180115-
/O.CON.KFWD.TO.W.0004.000000T0000Z-080318T0115Z/
LAMAR TX-
738 PM CDT MON MAR 17 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR EASTERN
LAMAR COUNTY...

AT 738 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED NEAR SUN VALLEY...OR
ABOUT 7 MILES SOUTHEAST OF PARIS...MOVING NORTHEAST AT 45 MPH.

THE TORNADO WILL BE NEAR...
  BLOSSOM BY 745 PM CDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT TUESDAY MORNING
FOR NORTHEASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
200 AM CDT TUESDAY MORNING FOR NORTH CENTRAL TEXAS.

LAT...LON 3344 9543 3345 9553 3349 9560 3349 9568
      3361 9569 3371 9562 3389 9544 3388 9535
      3391 9532 3388 9528 3339 9530 3339 9535
TIME...MOT...LOC 0038Z 222DEG 41KT 3363 9543

$$


77/TLD
000 
WWUS54 KFWD 180059
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
758 PM CDT MON MAR 17 2008

TXC277-180108-
/O.CAN.KFWD.TO.W.0004.000000T0000Z-080318T0115Z/
LAMAR TX-
758 PM CDT MON MAR 17 2008

...THE TORNADO WARNING FOR EASTERN LAMAR COUNTY IS CANCELLED...

AT 758 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO
WARNING HAS EXITED THE AREA...THUS THE WARNING WAS CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT TUESDAY MORNING 
FOR NORTHEASTERN TEXAS. 

LAT...LON 3344 9543 3345 9553 3349 9560 3349 9568
      3361 9569 3371 9562 3389 9544 3388 9535
      3391 9532 3388 9528 3339 9530 3339 9535
TIME...MOT...LOC 0058Z 222DEG 41KT 3380 9525

$$

07/BB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Mar 17, 6:00 PM CDT, 1 hour 24 minutes earlier.

Area forecast discussion, Mar 17, 6:00 PM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
600 PM CDT MON MAR 17 2008

.UPDATE...
UPDATING TO INCLUDE TORNADO WATCH IN THE EAST. WATCHING STORMS
EXPLODE IN LOW LEVEL CONFLUENCE ZONE OVER NORTHEASTERN COUNTIES
AND THESE STORMS ARE IMMERSED WITHIN FAVORABLE ENVIRONMENT FOR LOW
LEVEL ROTATION. WARM FRONT IS IN THE PARIS VICINITY ATTM WHICH
WILL ENHANCE TORNADO THREAT. WATCH DOES NOT INCLUDE THE IMMEDIATE
METROPLEX AREA...BUT WILL NOT HESITATE TO EXPAND IT WESTWARD BASED
ON RADAR TRENDS DURING THE NEXT COUPLE HOURS...BUT THINKING IS TOR
THREAT WILL BE JUST EAST THROUGH THE EVENING HOURS.

TR.92

&&

.PREV DISCUSSION... /ISSUED 545 PM CDT MON MAR 17 2008/

AVIATION...
545 PM
THIS TAF PACKAGE WILL CONTINUE WITH PREVIOUS TRENDS. EXPECT PRECIP
TO CONTINUE TO INCREASE WITH METROPLEX AIFPORTS SEEING SHOWERS WITH
EMBEDDED THUNDERSTORMS BY MID-LATE EVENING CONTINUING OVERNIGHT.
CEILINGS WILL CONTINUE TO DECREASE THIS EVENING AND EXPECT MVFR CIGS
BY LATE EVENING WITH A POSSIBLE DIP INTO IFR RANGE DEPENDING ON
PRECIP. FRONT SHOULD PASS METROPLEX JUST AFTER SUNRISE TUESDAY BUT
PRECIP WILL CONTINUE LIKELY THROUGH MIDDAY. 84

DISCUSSION...
242 PM
A LINE OF SHOWERS AND THUNDERSTORMS CONTINUES TO DEVELOP ALONG
A DRY LINE WHICH STRETCHED FROM ALTUS TO SWEETWATER TO NEAR FORT
STOCKTON. A WARM FRONT RAN ROUGHLY ALONG A LINE FROM ALTUS TO
ARDMORE TO PARIS. WATER VAPOR IMAGERY SHOWS A POTENT UPPER LOW
SPINNING OVER ARIZONA. THIS FEATURE IS FORECAST TO DIP SOUTHEAST
INTO NORTHERN MEXICO BEFORE MOVING ACROSS TEXAS TOMORROW. AS THIS
OCCURS...LARGE SCALE ASCENT WILL INCREASE AND SHOWERS AND
THUNDERSTORMS WILL EXPAND IN COVERAGE.

ATMOSPHERE OVER NORTH TEXAS REMAINS CAPPED BUT IS IN THE PROCESS
OF ERODING. A 19Z SOUNDING WILL CONFIRM THIS. VERY MOIST GULF AIR
HAS ADVECTED ACROSS MUCH OF THE CWA WITH DEWPOINTS COMMONLY IN THE
60S. SKIES ARE CLEARING ALONG AND AHEAD OF THE DRY LINE ALLOWING
FOR DECENT INSOLATION. RESULTANT SBCAPES OF AT LEAST 2000 J/KG AND
AMPLE SHEAR WILL FOSTER DISCRETE SUPERCELLS ALONG THE DRY LINE
WITH THE POTENTIAL TO PRODUCE LARGE HAIL...DAMAGING WINDS...AND
TORNADOES. A SEVERE THUNDERSTORM WATCH IS ALREADY IN EFFECT FOR
EXTREME WESTERN PORTIONS OF NORTH TEXAS.

STORM MODE WILL TRANSITION TO A LINEAR MCS AS THE COLD FRONT
CATCHES UP WITH THE DRY LINE LATE TONIGHT. EXPECT WIDESPREAD
SHOWERS AND THUNDERSTORMS ACROSS NORTH TEXAS OVERNIGHT AND INTO
TOMORROW WITH VERY MOIST AIR IN PLACE. GREATEST THREAT WILL THEN
BECOME FLASH FLOODING WITH HPC FORECASTING 24 HR QPF AMOUNTS AS
HIGH AS 5 INCHES ALONG THE RED RIVER. MOST NORTH TEXANS CAN EXPECT
RAINFALL AMOUNTS BETWEEN 2 AND 4 INCHES BEFORE ALL IS SAID AND
DONE. A FLASH FLOOD WATCH REMAINS IN EFFECT FROM 00Z THIS EVENING
THROUGH WEDNESDAY MORNING FOR MUCH OF THE AREA.

RAIN PROCESSES WILL BEGIN TO SHUT DOWN FROM WEST TO EAST WEDNESDAY
MORNING AS THE UPPER LOW MOVES OFF TO THE NORTHEAST. SOME WRAP-
AROUND PRECIP IS LIKELY ACROSS THE NORTHERN COUNTIES. UPPER LEVEL
PATTERNS FLATTENS OUT FOR THE WEDNESDAY THROUGH FRIDAY TIME FRAME
WITH HIGH TEMPERATURES WARMING INTO THE 70S THURSDAY AND FRIDAY.
THE NEXT CHANCE FOR RAIN FOR NORTH TEXAS WILL OCCUR OVER THE
WEEKEND AS A WEAK SHORTWAVE PASSES BY IN WNW FLOW ALOFT.  SH/13

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  60  63  43  66  41 / 100 100  90   5   0
WACO, TX              63  65  46  68  42 / 100 100  80   0   0
PARIS, TX             63  65  44  59  38 / 100 100 100  10   0
DENTON, TX            57  59  42  64  39 / 100 100  80   5   0
MCKINNEY, TX          61  64  45  64  37 / 100 100  90   5   0
DALLAS, TX            61  65  44  67  45 / 100 100  90   5   0
TERRELL, TX           64  65  42  64  40 / 100 100  90   5   0
CORSICANA, TX         64  65  44  67  41 / 100 100  90   5   0
TEMPLE, TX            63  66  44  71  41 / 100 100  80   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
ZONES:
TXZ092>095-103>107-118>123-130>135-141>148-156>162-174-175.

&&

99/99
Hazardous weather outlook, Mar 17, 3:22 PM CDT, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
322 PM CDT MON MAR 17 2008

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
322 PM CDT MON MAR 17 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS EVENING AND TONIGHT.

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS THE
WESTERN HALF OF NORTH TEXAS FOR THIS EVENING AND TONIGHT. THE
MODERATE RISK IS ALONG AND SOUTHWEST OF A GRAHAM TO FORT WORTH TO
WACO TO TEMPLE LINE. THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS ACROSS THE REST OF NORTH TEXAS.

THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING ALONG A DRYLINE
OVER WEST CENTRAL TEXAS AND EXPAND EASTWARD TONIGHT. LARGE
HAIL...GREATER THAN 2 INCHES IN DIAMETER...DAMAGING WINDS...AND
ISOLATED TORNADOES ARE POSSIBLE LATER THIS EVENING AND TONIGHT.
THE GREATEST TORNADO THREAT IS ALONG AND WEST OF THE INTERSTATE 35
CORRIDOR...WHERE AN ISOLATED STRONG TORNADO WILL BE POSSIBLE.

IN ADDITION TO THE SEVERE WEATHER...HEAVY RAINFALL IS LIKELY
OVERNIGHT. THERE IS FLASH FLOOD WATCH IN EFFECT FOR MOST OF NORTH
TEXAS THROUGH TUESDAY NIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS WILL BE ONGOING TUESDAY MORNING WITH A FEW SEVERE
STORMS POSSIBLE...MAINLY EAST OF INTERSTATE 35. CLOUD TO GROUND
LIGHTNING...LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES
WILL CONTINUE TO BE THE THREATS. IN ADDITION...HEAVY RAINFALL IS
LIKELY TO CONTINUE. THE THUNDERSTORMS WILL CONTINUE THROUGH EARLY
WEDNESDAY MORNING. A FLASH FLOOD WATCH WILL REMAIN IN EFFECT
MAINLY ALONG AND EAST OF A LINE FROM COMANCHE TO FORT WORTH TO
GAINESVILLE LINE THROUGH TUESDAY NIGHT.

THERE IS ALSO A SLIGHT CHANCE FOR THUNDERSTORMS SATURDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY LATER THIS EVENING THROUGH THE
OVERNIGHT HOURS.

DUNN

In the hours before

Local storm report, Mar 17, 6:26 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
626 PM CDT MON MAR 17 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0619 PM     FUNNEL CLOUD     GREENVILLE              33.12N  96.10W
03/17/2008                   HUNT               TX   FIRE DEPT/RESCUE

            CASH FIRE DEPARTMENT REPORTED A FUNNEL CLOUD JUST NORTH
            OF CASH.
Special weather statement, Mar 17, 6:35 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
635 PM CDT MON MAR 17 2008

TXZ104-180000-
COLLIN TX-
635 PM CDT MON MAR 17 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN COLLIN COUNTY

AT 635 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES EAST OF WYLIE...MOVING NORTH AT 35 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE FARMERSVILLE.

WIND GUSTS TO 40 MPH AND HAIL TO 1/2 INCH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3336 9645 3336 9638 3334 9636 3335 9633
      3335 9628 3323 9628 3300 9630 3298 9639
      3299 9641
TIME...MOT...LOC 2335Z 185DEG 30KT 3305 9635
Local storm report, Mar 17, 6:45 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
645 PM CDT MON MAR 17 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 PM     FUNNEL CLOUD     COMMERCE                33.24N  95.90W
03/17/2008                   HUNT               TX   AMATEUR RADIO

            HAMS REPORT FUNNEL CLOUD ON HIGHWAY 50 IN COMMERCE.
Local storm report, Mar 17, 7:18 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
718 PM CDT MON MAR 17 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND DMG     2 NE COMMERCE           33.26N  95.88W
03/17/2008                   HUNT               TX   AMATEUR RADIO

            TREES DOWN ON HWY. 24 NORTHEAST OF COMMERCE. POSSIBLE
            TORNADIC DAMAGE.
Special weather statement, Mar 17, 7:22 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
722 PM CDT MON MAR 17 2008

TXZ093-180045-
GRAYSON TX-
722 PM CDT MON MAR 17 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN GRAYSON COUNTY

AT 722 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES NORTHEAST OF SHERMAN...MOVING NORTH AT 35
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE DENISON...KNOLLWOOD...
POTTSBORO...SHERMAN...HENDRIX AND EISENHOWER STATE PARK.

VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT TUESDAY MORNING
FOR NORTH CENTRAL TEXAS.

LAT...LON 3391 9666 3387 9659 3384 9657 3383 9651
      3379 9648 3380 9644 3375 9637 3356 9650
      3363 9670
TIME...MOT...LOC 0022Z 201DEG 32KT 3368 9656
Special weather statement, Mar 17, 7:24 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
724 PM CDT MON MAR 17 2008

TXZ094-180100-
FANNIN TX-
724 PM CDT MON MAR 17 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN FANNIN COUNTY

AT 724 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES NORTHWEST OF COMMERCE...MOVING NORTHEAST
AT 30 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE HONEY GROVE.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT TUESDAY MORNING
FOR NORTHEASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
200 AM CDT TUESDAY MORNING FOR NORTH CENTRAL TEXAS.

LAT...LON 3373 9595 3362 9585 3344 9586 3340 9592
      3340 9601 3339 9602 3337 9616 3336 9619
      3337 9620
TIME...MOT...LOC 0024Z 212DEG 29KT 3336 9607

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 17, 7:22 PM CDTSpecial Weather StatementFWDGrayson23 min
Mar 17, 7:24 PM CDTSpecial Weather StatementFWDFannin36 min
Mar 17, 7:40 PM CDTSpecial Weather StatementFWDHunt35 min
Mar 17, 7:44 PM CDTSevere Thunderstorm WarningFWDFannin, Lamar61 min
Mar 17, 8:38 PM CDTSpecial Weather StatementFWDYoung37 min
Mar 17, 9:06 PM CDTSevere Thunderstorm WarningFWDYoung39 min
Mar 17, 9:51 PM CDTSevere Thunderstorm WarningFWDStephens54 min
Mar 17, 10:26 PM CDTSevere Thunderstorm WarningFWDYoung64 min
Mar 17, 11:05 PM CDTSpecial Weather StatementFWDJack25 min
Mar 17, 11:14 PM CDTSevere Thunderstorm WarningFWDJack27 min
Mar 18, 5:47 AM CDTSpecial Weather StatementFWDMills28 min
Mar 18, 6:31 AM CDTSpecial Weather StatementFWDComanche29 min
Mar 18, 6:33 AM CDTSpecial Weather StatementFWDEastland27 min
Mar 18, 6:53 AM CDTFlash Flood WarningFWDPalo Pinto4 hr
Mar 18, 6:58 AM CDTSpecial Weather StatementFWDComanche32 min
Mar 18, 7:55 AM CDTSpecial Weather StatementFWDJack35 min
Mar 18, 8:51 AM CDTSpecial Weather StatementFWDTarrant24 min
Mar 18, 8:58 AM CDTRiver Flood WarningFWDHunt51 hr
Mar 18, 8:58 AM CDTRiver Flood WarningFWDHunt, Rockwall51 hr
Mar 18, 9:05 AM CDTRiver Flood WarningFWDDenton36 hr
Mar 18, 10:30 AM CDTSpecial Weather StatementFWDHill30 min
Mar 18, 10:38 AM CDTSpecial Weather StatementFWDMcLennan37 min
Mar 18, 10:50 AM CDTRiver Flood WarningFWDWise54 hr
Mar 18, 10:50 AM CDTSpecial Weather StatementFWDBosque25 min
Mar 18, 10:53 AM CDTSpecial Weather StatementFWDEllis37 min
Mar 18, 11:15 AM CDTFlash Flood WarningFWDDallas, Tarrant3 hr
Mar 18, 11:17 AM CDTSpecial Weather StatementFWDBosque28 min
Mar 18, 11:37 AM CDTFlash Flood WarningFWDCollin, Denton3 hr
Mar 18, 11:45 AM CDTSpecial Weather StatementFWDDallas30 min
Mar 18, 11:57 AM CDTSpecial Weather StatementFWDCoryell33 min
Mar 18, 12:08 PM CDTSpecial Weather StatementFWDLamar37 min
Mar 18, 12:22 PM CDTFlash Flood WarningFWDEllis3 hr
Mar 18, 12:29 PM CDTRiver Flood WarningFWDDallas12 hr
Mar 18, 12:32 PM CDTSpecial Weather StatementFWDDallas28 min
Mar 18, 12:59 PM CDTFlash Flood WarningFWDHill3 hr
Mar 18, 1:09 PM CDTSpecial Weather StatementFWDLimestone36 min
Mar 18, 1:11 PM CDTRiver Flood WarningFWDCollin44 hr
Mar 18, 1:11 PM CDTRiver Flood WarningFWDDallas64 hr
Mar 18, 1:17 PM CDTSpecial Weather StatementFWDBell28 min
Mar 18, 1:23 PM CDTSpecial Weather StatementFWDNavarro37 min
Mar 18, 1:28 PM CDTSpecial Weather StatementFWDErath32 min
Mar 18, 1:44 PM CDTSpecial Weather StatementFWDNavarro31 min
Mar 18, 1:46 PM CDTSpecial Weather StatementFWDMcLennan29 min
Mar 18, 1:50 PM CDTSpecial Weather StatementFWDLamar25 min
Mar 18, 1:52 PM CDTRiver Flood WarningFWDDallas16 hr
Mar 18, 2:00 PM CDTFlash Flood WarningFWDDallas, Tarrant3 hr
Mar 18, 2:04 PM CDTSevere Thunderstorm WarningFWDBosque, Hill, McLennan35 min
Mar 18, 2:12 PM CDTFlash Flood WarningFWDRockwall3 hr
Mar 18, 2:16 PM CDTSpecial Weather StatementFWDPalo Pinto29 min
Mar 18, 2:24 PM CDTFlash Flood WarningFWDCollin3 hr
Mar 18, 2:31 PM CDTFlash Flood WarningFWDBell, Coryell3 hr
Mar 18, 2:44 PM CDTSpecial Weather StatementFWDAnderson31 min
Mar 18, 2:50 PM CDTRiver Flood WarningFWDCollin31 hr
Mar 18, 3:01 PM CDTSevere Thunderstorm WarningFWDAnderson, Henderson44 min
Mar 18, 3:06 PM CDTFlash Flood WarningFWDEllis3 hr
Mar 18, 3:27 PM CDTSevere Thunderstorm WarningFWDVan Zandt28 min
Mar 18, 3:55 PM CDTFlash Flood WarningFWDHill3 hr
Mar 18, 4:33 PM CDTFlash Flood WarningFWDFannin, Hunt3 hr
Mar 18, 4:53 PM CDTFlash Flood WarningFWDDallas, Tarrant3 hr
Mar 18, 4:56 PM CDTRiver Flood WarningFWDComanche4 hr
Mar 18, 4:56 PM CDTRiver Flood WarningFWDComanche10 hr
Mar 18, 5:00 PM CDTFlash Flood WarningFWDDelta, Hopkins, Lamar3 hr
Mar 18, 5:12 PM CDTFlash Flood WarningFWDCollin, Kaufman, Rockwall3 hr
Mar 18, 5:20 PM CDTFlash Flood WarningFWDEllis, Johnson3 hr
Mar 18, 5:26 PM CDTSpecial Weather StatementFWDLeon34 min
Mar 18, 5:29 PM CDTSpecial Weather StatementFWDCollin31 min
Mar 18, 5:32 PM CDTRiver Flood WarningFWDDallas15 hr
Mar 18, 5:51 PM CDTSpecial Weather StatementFWDLeon24 min
Mar 18, 6:15 PM CDTSpecial Weather StatementFWDLeon30 min
Mar 18, 6:41 PM CDTSpecial Weather StatementFWDAnderson34 min
Mar 18, 6:53 PM CDTWind AdvisoryFWDAnderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more9 hr

Nearby

Tornado Warnings in Texas, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.